Alert archive / New York / Flash Flood Warnings in 2014

Flash Flood Warning 29, NWS Binghamton, NY

August 5, 20144 counties in New York

NWS Binghamton, NY issued this flash flood warning at Aug 5, 2014, 4:26 PM EDT for 4 counties in New York. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 5, 2014, 4:26 PM EDT (20:26 UTC)
Expired
Aug 5, 2014, 7:30 PM EDT
In force
3 hr
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Flood severity
None

Counties Chemung County, NY, Schuyler County, NY, Tioga County, NY, Tompkins County, NY

The radar

The Binghamton radar (KBGM), 54 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.4 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2014-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 429 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2014-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
429 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
837 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

166 
WGUS51 KBGM 052026
FFWBGM
NYC015-097-107-109-052330-
/O.NEW.KBGM.FF.W.0029.140805T2026Z-140805T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
426 PM EDT TUE AUG 5 2014

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN CHEMUNG COUNTY IN CENTRAL NEW YORK...
  SOUTHEASTERN SCHUYLER COUNTY IN CENTRAL NEW YORK...
  NORTHWESTERN TIOGA COUNTY IN CENTRAL NEW YORK...
  SOUTHWESTERN TOMPKINS COUNTY IN CENTRAL NEW YORK...

* UNTIL 730 PM EDT

* AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
  AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA. RADAR RAINFALL    
  ESTIMATES OF 2 TO 3 INCHES HAVE BEEN NOTED...JUST SINCE ABOUT 3 TO 
  330 PM. ADDITIONAL HEAVY RAINFALL IS EXPECTED THROUGH AT LEAST 5   
  PM. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEWFIELD...
  ALPINE...CATHARINE...CAYUTA...ODESSA...HORSEHEADS AND HORSEHEADS
  NORTH.

RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 4234 7684 4241 7653 4228 7647 4228 7649
      4228 7653 4226 7653 4215 7683

$$

MLJ
1 follow-up statement
854 
WGUS71 KBGM 052337
FFSBGM

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
737 PM EDT TUE AUG 5 2014

NYC015-097-107-109-052346-
/O.EXP.KBGM.FF.W.0029.000000T0000Z-140805T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHEMUNG NY-SCHUYLER NY-TIOGA NY-TOMPKINS NY-
737 PM EDT TUE AUG 5 2014

...THE FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHWESTERN 
TOMPKINS...WESTERN TIOGA...SOUTHEASTERN SCHUYLER AND 
NORTHEASTERN CHEMUNG COUNTIES...

HEAVIER RAINS HAVE MOVED OUT OF THE REGION...WITH JUST LIGHT SHOWERS 
EXPECTED THIS EVENING. 

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4234 7684 4241 7653 4228 7647 4228 7649
      4228 7653 4226 7653 4215 7683

$$

MLJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 5, 1:57 PM EDT, 2 hours 29 minutes earlier.

Area forecast discussion, Aug 5, 1:57 PM EDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
157 PM EDT TUE AUG 5 2014

.SYNOPSIS...
THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE EACH
AFTERNOON AND EVENING THROUGH THURSDAY ACROSS NEW YORK AND
PENNSYLVANIA AS AN UNSETTLED WEATHER PATTERN PREVAILS. HIGH
PRESSURE WILL FINALLY BUILD OVER THE REGION FRIDAY BRINGING DRY
WEATHER BACK TO THE AREA.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
130 PM EDT UPDATE...
CONVECTION IS DEVELOPING ACROSS THE CWA THIS AFTERNOON. SBCAPE
VALUES ARE AROUND 1500 J/KG. EXPECT COVERAGE IN CONVECTION TO
INCREASE AS THE SHORTWAVE IS MOVING CLOSER AND THE FRONTAL
BOUNDARY IS APPROACHING. 0-6KM BULK SHEAR IS STILL ON THE WEAKER
SIDE... THUS EXPECT MOST OF THESE STORMS TO STAY SUB SEVERE AT
LEAST UNTIL THE BOUNDARY/WAVE PUSHES INTO THE CWA WHERE UPPR LVL
SUPPORT AND SHEAR WILL BE GREATER. THE CONVECTIVE THREAT FOR THIS
AFTERNOON WILL BE GUSTY WINDS... SMALL HAIL AND ISOLATED HEAVY
RAINFALL.

1100 AM EDT UPDATE...
WEAK SFC RIDGING IS STILL OVER THE REGION THIS MORNING AND THE
VALLEY FOG HAS BURNED OFF. IN THE FOG'S WAKE SUNSHINE HAS FINALLY
GRACED US WITH ITS APPEARANCE. SADLY... THE SUN MAY SOON DISAPPEAR
AGAIN THIS AFTERNOON AS A SHORTWAVE TROUGH FROM THE WEST SLOWLY
PUSHES EAST AND A SFC BOUNDARY IS EXPECTED TO MOVE EAST ACROSS THE
CWA. THIS COMBINATION MAY BRING SHOWERS AND THUNDERSTORMS ACROSS
THE REGION THIS AFTERNOON. EXPECT CLOUD COVERAGE INTO INCREASE AS
THIS WAVE APPROACHES FROM THE WEST AND REMAIN PRETTY MUCH MOSTLY
CLOUDY THROUGH THE AFTERNOON AND OVERNIGHT AS LOW AND MID LVL
MOISTURE WILL BE PLENTIFUL.

THE FRONT IS JUST NOW PUSHING INTO WESTERN NEW YORK AND EXPECT
THIS FRONT TO SLOWLY SLIDE EAST. EXPECT THE CHANCE OF SHOWERS TO
INCREASE AS THE AFTERNOON PROGRESSES.

IT APPEARS THAT THE SHOWER ACTIVITY WILL BE MORE SYNOPTIC DRIVEN
THEN SFC DRIVEN. A VORT MAX WILL EJECT EAST ALONG WITH THE MID LVL
SHORTWAVE THIS AFTERNOON AND GENERATE SHOWERS AND THUNDERSTORMS
ALONG AND HEAD OF THE FRONT. BELIEVE THIS WILL BE THE MAIN
SHOWER/TSTORM PRODUCER OF THE DAY. THE GENERAL OVERALL PICTURE OF
THE EXPECTED ACTIVITY WILL BE MOVING TO THE EAST AROUND 15-20 MPH.
WHILE THESE SHOWERS WILL NOT BE MOVING FAST... EXPECT THESE
SHOWERS TO MOVE QUICK ENOUGH THAT THERE WONT BE AS MUCH AS
FLOODING THREAT AS PREVIOUS DAYS HAVE BEEN. PWAT VALES THIS
AFTERNOON WILL BE AROUND 1.3 INCHES OR LESS. DO NOT EXPECT THESE
STORMS TO BECOME SEVERE. 0-6KM BULK SHEAR VALUES ARE EXPECTED TO
BE 30 KNOTS OF LESS. LOW AND MID LVL LAPSE RATES ARE OK... BUT
WOULD EXPECT TO SEE SLIGHTLY HIGHER FOR MORE SIGNIFICANT WEATHER.
COULD SEE SOME SMALL HAIL AND POSSIBLY LOCALIZED HEAVY RAINFALL.

TEMPS THIS AFTERNOON ARE EXPECT TO RISE INTO THE LOW TO MID 80S
FOR MUCH OF THE AREA.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
130 PM EDT UPDATE...
EXPECT SHOWERS TO SLOWLY DIMINISH DUE TO LOSS OF DIURNAL HEATING
AFTER SUNSET TONIGHT. THERE WILL BE A SLIGHT CHANCE FOR SHOWERS TO
CONTINUE OVERNIGHT AS THE UPPR LVL JET ROUNDS THE BASE OF THE
TROUGH.

DURING THE OVERNIGHT HOURS THE UPPR LVL TROUGH WILL SWING TOWARDS
THE EAST AND ANOTHER SHORTWAVE TROUGH WILL APPROACH THE CWA FROM
THE WEST. THE MAIN FORCING FROM THIS DISTURBANCE WILL REMAIN MAINLY
OVER PA WEDNESDAY. THIS WAVE WILL DRIFT SOUTHWARD WED MORNING AND
AFTERNOON. EXPECT THE NORTHERN PORTIONS OF THE CWA TO REMAIN DRY
AND THE ACTIVITY OVER THE SOUTH TO DIMINISH BY SUNSET.

THURSDAY ANOTHER SHORTWAVE WILL MOVE THROUGH THE REGION BRINGING A
SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS DURING THE AFTERNOON
OVER THE NORTHERN CWA. THE CHANCE FOR SHOWERS WILL DIMINISH AS THE
DAY GOES ON AS STRONG SUBSIDENCE WILL QUICKLY MOVE IN ON THE BACK
OF THE UPPR LVL TROUGH.

FRIDAY WILL BE BEAUTIFUL AND DRY AS HIGH PRESSURE BUILDS IN FROM THE
WEST. FRIDAY WILL START A DRY SPELL.

TEMPS DURING THIS TIME FRAME WILL RANGE FROM IN THE MID 70S TO LOW
80S DURING THE AFTERNOON AND LOW TO MID 50S DURING THE NIGHTS
WITH ISOLATED SPOTS IN THE UPPR 40S.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
MEDIUM RANGE MODELS CONTINUE TO SHOW A NICE STRETCH OF SUMMER WEATHER
FOR THE EXTENDED PERIOD. A FLAT UPPER LEVEL RIDGE WILL RESIDE OVER
THE NORTHEAST THROUGH SUNDAY NIGHT WITH SFC HIGH PRES IN THE
VCNTY. MONDAY THROUGH TUESDAY, AN UPPER LEVEL TROF WILL DROP SOUTH
FROM CENTRAL CANADA INTO THE GREAT LAKES REGION. THIS FEATURE
ALONG WITH THE SFC COLD FRONT WILL BRING A CHANCE FOR SHOWERS/THUNDERSTORMS
ON TUESDAY WITH THE REST OF EXTENDED DRY. TEMPS WILL BE NEAR OR
SLIGHTLY ABOVE SEASONAL NORMALS.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
A MID LEVEL TROF AND ASSOCIATED WEAK SFC COLD FRONT WILL CROSS THE
REGION LATE THIS AFTERNOON THROUGH EARLY EVENING. CURRENTLY
ISOLATED CONVECTION IS ACROSS THE AREA AND THE AREAL COVERAGE IS
EXPECTED TO INCREASE DURING THE NEXT SEVERAL HOURS. INCLUDED A
THREE HOUR TEMPO GROUP FOR MVFR THUNDERSTORMS FOR ALL TERMINALS
GENERALLY BETWEEN 20Z-24Z. OVERNIGHT, CONDITIONS WILL PROBABLY
LOWER INTO THE MVFR CATEGORY, ESPECIALLY OVER THE SOUTHERN TIER, DUE
TO WEAK MIXING BEHIND BOUNDARY AND LATE DAY RAINFALL. AT KELM ALSO
INCLUDED POSSIBLE DENSE FOG TOWARD DAYBREAK BUT CONFIDENCE HERE IS
LOW DUE TO CLOUDS PREVENTING DENSE FOG FORMATION. ON WEDNESDAY,
VFR CONDITIONS ARE EXPECTED AFTER 14Z ALTHOUGH MORE SHOWERS ARE
POSSIBLE ESPECIALLY LATE MORNING THROUGH MID AFTERNOON AS ANOTHER
WAVE PASSES THROUGH.

WESTERLY WINDS AROUND 5 KNOTS BECOMING LIGHT AND VARIABLE
OVERNIGHT. NORTHWEST WINDS AROUND 5-8 KNOTS ON WEDNESDAY.

OUTLOOK...

THURSDAY THROUGH SUNDAY...MAINLY VFR EXCEPT POSSIBLE EARLY
MORNING VALLEY FOG AT KELM BURNING OFF BY 14Z EACH DAY.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...KAH
NEAR TERM...KAH
SHORT TERM...KAH
LONG TERM...RRM
AVIATION...RRM
Hazardous weather outlook, Aug 5, 1:04 PM EDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
104 PM EDT TUE AUG 5 2014

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-061715-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
104 PM EDT TUE AUG 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
AND EVENING. THESE STORMS MAY PRODUCE GUSTY WINDS... SMALL HAIL
AND HEAVY RAINFALL. CAN NOT RULE OUT THAT A FEW STORMS MAY BECOME
SEVERE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KAH

In the hours before

Local storm report, Aug 5, 3:45 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
345 PM EDT TUE AUG 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     HAIL             1 N CAYUTA              42.30N  76.70W
08/05/2014  E1.00 INCH       SCHUYLER           NY   PUBLIC

&&

JML
Local storm report, Aug 5, 3:50 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
350 PM EDT TUE AUG 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     HAIL             LAKEMONT                42.52N  76.92W
08/05/2014  M1.00 INCH       YATES              NY   TRAINED SPOTTER

&&

JML
Local storm report, Aug 5, 4:00 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
400 PM EDT TUE AUG 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             HECTOR                  42.50N  76.87W
08/05/2014  E1.00 INCH       SCHUYLER           NY   PUBLIC

&&

JML
Local storm report, Aug 5, 4:04 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
404 PM EDT TUE AUG 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             NEWFIELD                42.37N  76.58W
08/05/2014  M1.00 INCH       TOMPKINS           NY   PUBLIC

&&

JML
Local storm report, Aug 5, 4:07 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
407 PM EDT TUE AUG 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     HAIL             NEWFIELD                42.37N  76.58W
08/05/2014  E1.75 INCH       TOMPKINS           NY   PUBLIC

&&

JML
Local storm report, Aug 5, 4:13 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
413 PM EDT TUE AUG 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             NEWFIELD                42.37N  76.58W
08/05/2014  M1.75 INCH       TOMPKINS           NY   PUBLIC

&&

JML

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 2:39 PM EDTSevere Thunderstorm WarningBGMSteuben36 min
Aug 5, 3:04 PM EDTSpecial Weather StatementBGMChemung, Tioga41 min
Aug 5, 3:13 PM EDTSevere Thunderstorm WarningBGMSchuyler, Steuben, Yates50 min
Aug 5, 3:18 PM EDTAreal Flood AdvisoryBGMSchuyler, Steuben, Yates3 hr
Aug 5, 3:19 PM EDTSevere Thunderstorm WarningBGMChemung, Tioga, Tompkins56 min
Aug 5, 3:32 PM EDTFlash Flood WarningBGMSteuben3 hr
Aug 5, 3:39 PM EDTSevere Thunderstorm WarningBGMCayuga, Schuyler, Seneca, Tompkins, Yates66 min
Aug 5, 3:57 PM EDTSevere Thunderstorm WarningBGMTioga, Tompkins63 min
Aug 5, 4:04 PM EDTAreal Flood AdvisoryBGMChemung, Schuyler, Tompkins3 hr
Aug 5, 4:33 PM EDTSevere Thunderstorm WarningBGMCayuga, Cortland, Tompkins39 min
Aug 5, 4:35 PM EDTAreal Flood AdvisoryBGMChemung, Steuben3 hr
Aug 5, 5:13 PM EDTAreal Flood AdvisoryBGMBroome3 hr
Aug 5, 5:45 PM EDTSpecial Weather StatementBGMOtsego45 min
Aug 5, 6:33 PM EDTSpecial Weather StatementBGMSullivan57 min
Aug 5, 6:40 PM EDTFlash Flood WarningBGMBroome3 hr
Aug 5, 6:51 PM EDTSevere Thunderstorm WarningBGMSullivan54 min

Nearby

Flash Flood Warnings in New York, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.